ITEM METADATA RECORD
Title: Algorithm 453 : Gaussian quadrature formulas for Bromwich's integral
Authors: Piessens, Robert # ×
Issue Date: 1973
Series Title: Communications of the ACM vol:16 pages:486-487
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science